MAUDE Adverse Event Report: LEICA BIOSYSTEMS RICHMOND INC. WHITE NON CLIP PERMASLIDE PLUS ADHESIVE; SLIDES, MICROSCOPE

LEICA BIOSYSTEMS RICHMOND INC. WHITE NON CLIP PERMASLIDE PLUS ADHESIVE; SLIDES, MICROSCOPE
Model Number WHITE NON CLIP PERMASLIDE PLUS ADHESIVE
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported liver tissue falling off of white non clip permaslide plus adhesive, p/n 3800455, lot 4900075392.No adverse events were reported.Trending analysis from 13 jun 2024 to 13 jun 2025 reported no (0) other related occurrences of this issue for this product lot.The product history was reviewed and did not identify any information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.As manufacturer investigation of this complaint by leica biosystems is in progress, the root cause of this event has not yet been determined.If additional information is received a follow up mdr will be submitted.
 
Event or Problem Description
On 29 may, leica biosystems received the following information: "we just recently had some issues with livers, it not a normal thing but.Tissue fall off.We occasionally have a slide or two once a month at worst.In this case it was closer to 20-30 slides that were affected." on 14 june 2025, the customer advised leica biosystems that the tissue was non-clinical tissue and additional tissue was available.No adverse consequence(s) to a patient(s) has been reported to the manufacturer to date.
 
Additional Manufacturer Narrative
Manufacturer testing of retain samples was unable to replicate the "tissue fall off" reported by the customer.The root cause for the "tissue fall off" reported by the customer could not be unequivocally determined from the information available.If additional information is received an additional follow up mdr will be submitted.

Brand Name
WHITE NON CLIP PERMASLIDE PLUS ADHESIVE
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
LEICA BIOSYSTEMS RICHMOND INC.
5205 us-12
richmond IL 60071
Manufacturer (Section G)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM   0000038114
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key22333392
Report Number1419341-2025-00029
Device Sequence Number13043700
Product Code KEW
UDI-Device Identifier20849832023153
UDI-Public20849832023153
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberWHITE NON CLIP PERMASLIDE PLUS ADHESIVE
Device Catalogue Number3800455
Device Lot Number4900075392
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown